Google Scholar: cites
Chebyshev coefficients for L1-preduals and for spaces with the extension property
Bayod, José M.
Masa, Concepción

Data: 1990
Resum: We apply the Chebyshev coefficients λf and λb, recently introduced by the authors, to obtain some results related to certain geometric properties of Banach spaces. We prove that a real normed space E is an L1 predual if and only if λf (E) = 1/2, and that if a (real or complex) normed space E is a P1 space, then λb(E) equals λb(K), where K is the ground field of E.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 34 n. 2 (1990) p. 341-347, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37640
DOI: 10.5565/PUBLMAT_34290_14


7 p, 190.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-13, darrera modificació el 2021-08-22



   Favorit i Compartir